RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sadykhov, Gulam Sadykhovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:559
Abstract pages:516
Full texts:250
References:27
Professor
Doctor of technical sciences
E-mail:

http://www.mathnet.ru/eng/person47111
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/280216

Publications in Math-Net.Ru
2014
1. G. S. Sadykhov, V. G. Krapotkin, O. I. Kazakova, “Additive damage accumulation approach to calculation and estimation of object's life's feartures”, Mat. Mod. Chisl. Met., 2014, 1,  82–98  mathnet
1982
2. G. S. Sadykhov, “The parametric estimation of a flow of plant failures as the extreme reliability values of the elements”, Avtomat. i Telemekh., 1982, 5,  147–151  mathnet  zmath; Autom. Remote Control, 43:5 (1982), 697–701
1968
3. G. S. Sadykhov, “On the growth in a strip of functions defined by series of Dirichlet polynomials”, Mat. Zametki, 3:5 (1968),  553–564  mathnet  mathscinet  zmath; Math. Notes, 3:5 (1968), 353–359

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020